# SDR IPXA2025063082821

- Difficulty date: June 30, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N611UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64257
- Aircraft time: 26,563 hours, 3,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CEILING EMERGENCY LIGHT 1EA BULB OUT AROUND L1 DOOR AREA.  REPLACED BULB THEN OPERATION CHECKED OK PER AMM 33-51-07
